# SDR 2007UALA04900

- Difficulty date: December 1, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,129 hours, 29,234 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW DEBRIEFED, REPORTED ENTIRE AC VIBRATES AT FLAPS 2.  OK BEFORE AND AFTER FLAPS 2.
